A Caltech Library Service

Selberg’s central limit theorem for log |ζ(1/2+it)|

Radziwiłł, Maksym and Soundararajan, Kannan (2018) Selberg’s central limit theorem for log |ζ(1/2+it)|. L'Enseignement Mathématique, 63 (1-2). pp. 1-19. ISSN 2309-4672.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We present a new and simple proof of Selberg's central limit theorem, according to which the logarithm of the Riemann zeta-function at height t is approximately normally distributed with mean 0 and variance 1/2 log log t.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2018 EMS Publishing House. Published online: 2018-03-09.
Subject Keywords:Riemann zeta-function, value distribution, central limit theorem
Issue or Number:1-2
Record Number:CaltechAUTHORS:20180613-111022134
Persistent URL:
Official Citation:Radziwiłł Maksym, Soundararajan Kannan: Selberg’s central limit theorem for log |ζ(1/2+it)|. Enseign. Math. 63 (2017), 1-19. doi: 10.4171/LEM/63-1/2-1
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:87065
Deposited By: Tony Diaz
Deposited On:13 Jun 2018 18:40
Last Modified:03 Oct 2019 19:51

Repository Staff Only: item control page